Information for authors

The journal publishes original research papers in English, which have not been published before. The papers should be prepared with LaTeX. The recommended volume of the paper is 20 pages or less. All statements in the article must have a proof or a reference to the proof.


The journal policy permits a maximum of 2 papers per calendar year per author.


Please, use the sample to prepare your paper. Put your tex.-file and style file petrgnw.sty in one folder (download sample files).

Please, do not create your macros!


Please, fill up the following sections in the sample:

1. Codes of 2010 Mathematical Subject Classification (

2. Abstract (100-200 words). Do not use references and abbreviations in the abstract.


 References in the article should be prepared in the alphabetical order. Please, use abbreviations for titles of journals in accordance with those listed in Abbreviation of Names of Serials of Mathematical Reviews. References to unpublished works are not allowed in proofs. References to unreviewed publications are undesirable. It is undesirable when the references take more than 10 percent of the rest text. In such cases, the article is accepted for consideration only after  the Editorial Board approval.


Please, cite the articles from our journal "Problemy Analiza- Issues of analysis" in the following way: Starkov V.V. Univalence of harmonic functions, problem of Ponnusamy and Sairam, and constructions of univalent polynomials. Probl. Anal. Issues Anal., 2014, vol. 3(21), no. 2, pp. 59-73. DOI:10.15393/

   Please, cite the articles from the journal "Trudy Petrozavodskogo Gosudarstvennogo Universiteta. Seriya Matematika " in the following wayGanczar A. Multivalent a-convex harmonic mappings. Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2002, is. 9, pp. 3-13. 

Black–white figures should be prepared with .eps format. Figures can be inserted with the package epsfig.

Pay attention to the correspondence between .tex and .pdf files.